# SDR AWXA200700279

- Difficulty date: February 25, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 23,029 hours, 8,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1741
- Condition: Failed
- Location: Emergency Light
- Part time: 22,975 hours, 9,009 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EEL - FOUND EMERGENCY POWER SUPPLY UNIT FWD LEFT INOP.  MX REMOVED AND REPLACED EPSU AND BATTERY IAW REF AMM 33-51-38-000-001, 33-51-38-400-001 AND 33-51-38-400-2, OPERATIONAL CHECK WAS NORMAL.
